RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 871–879 (Mi mz1123)  

This article is cited in 14 scientific papers (total in 15 papers)

Exact values of relative widths of classes of differentiable functions

Yu. N. Subbotina, S. A. Telyakovskiib

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1123

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 731–738

Bibliographic databases:

UDC: 517.518.822
Received: 10.12.1997

Citation: Yu. N. Subbotin, S. A. Telyakovskii, “Exact values of relative widths of classes of differentiable functions”, Mat. Zametki, 65:6 (1999), 871–879; Math. Notes, 65:6 (1999), 731–738

Citation in format AMSBIB
\Bibitem{SubTel99}
\by Yu.~N.~Subbotin, S.~A.~Telyakovskii
\paper Exact values of relative widths of classes of differentiable functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 871--879
\mathnet{http://mi.mathnet.ru/mz1123}
\crossref{https://doi.org/10.4213/mzm1123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728287}
\zmath{https://zbmath.org/?q=an:0967.42001}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 731--738
\crossref{https://doi.org/10.1007/BF02675588}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600029}


Linking options:
  • http://mi.mathnet.ru/eng/mz1123
  • https://doi.org/10.4213/mzm1123
  • http://mi.mathnet.ru/eng/mz/v65/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, S. A. Telyakovskii, “Relative widths of classes of differentiable functions in the $L^2$ metric”, Russian Math. Surveys, 56:4 (2001), 767–769  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Konovalov, “Approximation of Sobolev Classes by Their Finite-Dimensional Sections”, Math. Notes, 72:3 (2002), 337–349  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Yu. N. Subbotin, S. A. Telyakovskii, “On Relative Widths of Classes of Differentiable Functions”, Proc. Steklov Inst. Math., 248 (2005), 243–254  mathnet  mathscinet  zmath
    4. Liu, YP, “Relative average widths of Sobolev spaces in L-2(R-d)”, Analysis Mathematica, 34:1 (2008), 71  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Liu, YP, “Relative widths of smooth functions determined by fractional order derivatives”, Journal of Complexity, 24:2 (2008), 259  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Yu. N. Subbotin, S. A. Telyakovskii, “On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions”, Math. Notes, 86:3 (2009), 432–439  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Xu, GQ, “The relative n-widths of Sobolev classes with restrictions”, Journal of Approximation Theory, 157:1 (2009), 19  crossref  mathscinet  isi  scopus  scopus
    8. Yu. N. Subbotin, S. A. Telyakovskii, “Sharpening of the estimates for relative widths of classes of differentiable functions”, Proc. Steklov Inst. Math., 269 (2010), 235–246  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. Subbotin Yu.N. Telyakovskii S.A., “On Relative Widths of Classes of Differentiable Functions. II”, Ukr. Math. J., 62:3 (2010), 483–493  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Xiao Weiwei, “Relative Infinite-Dimensional Width of Sobolev Classes W-P(R)(R)”, J. Math. Anal. Appl., 369:2 (2010), 575–582  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. Xiao W., “Relative widths of function classes of L (2)(T) defined by a linear differential operator in L (q) (T)”, Anal Math, 37:1 (2011), 65–81  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    12. “Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13  mathnet
    13. Yu. N. Subbotin, S. A. Telyakovskii, “Ob otnositelnykh poperechnikakh klassov differentsiruemykh funktsii. III”, Tr. IMM UrO RAN, 17, no. 3, 2011, 300–302  mathnet  elib
    14. Yu. N. Subbotin, S. A. Telyakovskii, “On the Relative Widths of Ellipsoids in Hilbert Space”, Math. Notes, 91:3 (2012), 449–452  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    15. Yu. V. Malykhin, “Relative widths of Sobolev classes in the uniform and integral metrics”, Proc. Steklov Inst. Math., 293 (2016), 209–215  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:318
    Full text:128
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020